Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red bumps after scratching. Why does it itch? Will coconut oil help?

Hi Doctor, Recently from last 3 weeks i am having body itching. Now a days when it itches and i scratch the itching part immediately it will show up red bump and will stay for half an hour and vanishes. Initially my family doctor had prescribed Tablet Laveta for 8 days. During this 8 days there was no itching after completing this again itching started and he prescribed my with Tablet INCID L for 10 days. I completed 10 days course and from last 2 days it again started itching. Today i had been to Skin doctor for expert opinion. He suggested that this is nothing serious and he prescribed my Tablet HYRAX 10 for 3 week and suggested to apply coconut oil so that it may give some relief. Kindly suggest your opinion on this the reason for this type of itching and how long will it take to cure. Your answers will be well taken. Regards, Veerendra Kuamr
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Veerendra,
Thanks for query.
There should be some allergen causing this rash and itching.
It may be from internal side like having worms infestation or external allergen like soap,duo spray,clothes or taking some eatables items.
Try to identify the allergen and avoid it.
See that have you started wearing new clothes,synthetic clothes or changed the soap,duo or lotion etc.
Go for anti worm tablet like dewormin or Alminth once in a week for 42 weeks.
Ok and bye.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor